It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Smoking Cessation Message Board


Smoking Cessation Board Index


[QUOTE=Kentuckyguy;2850102]I have been on chantix for 34 days as of today. I was wandering if anyone out there that has stopped smoking has stopped using chantix before the 12 week program it recommends? To me I feel the worse part of quitting in general is the first few days that it takes to get the nicotine out of our systems so it would seem that after that period that one would or might not need the chantix.
I think myself that when i get down to where i have 3 weeks of chantix left I will start taking just one a day and see how it goes. If that works then it would give me a full six weeks to ween myself of if needed. I know that i have forgot a dose here and there and have not noticed any ill effects , but one day might be different than just stopping all at once. Thanks for any opinions in advance.[/QUOTE]

To the best of my knowledge, cold turkey withdrawal symptoms can last at least a month with cravings gradually reducing for up to a year. Surely coming off Chantix completely at a very early stage is asking for trouble. My advice is to reduce the dose if side effects are a problem. There must be a good reason why 3 months is the recommended course for the drug up to a maximum if 6 months if needed. WHY RISK IT:confused:
Skimmer...

I wish I was as lucky as you. I have been lurking these boards since I started taking Chantix, about a month ago. I smoked for about 8 or 9 days while first taking the meds.

About 1 week ago I completely stopped taking Chantix, I was not smoking or craving much anymore. I was experiencing some pretty bad side-effects (nausea and headaches), and did not want to continue taking/paying for the meds. As soon as my last dose wore off It was like the smoking withdrawal came back 100% in the physical sense, but I did not crave (if that makes any sense). I have had the worst foggy head, dizziness, headaches, anxiety, and inability to concentrate for the last week. I finally feel like I am almost out of the fog-head and headaches. Plenty of times I felt like smoking or administering nicotine any way I could just to numb the withdrawal symptoms, but they were just passing thoughts and not real craves.

Just a word of advice to anyone that wants to try and quit the Chantix early… taper down. I don’t know if my experience was a common one, I just hope nobody else has to go through it.
Hi all ...

Just into my 41st day ... really glad that I made the decision to stop smoking ...

I too was wondering if there will be side effects in stopping Chantix ... my doctor never really made mention ...

I think the main reason for me wanting to stop is the Dreams ... the Dreams are becoming a bit annoying ...

Any advise is welcomed ... :)
Hi Everyone,

I have been reading your board and it has been very helpful. I have been on Chantix for 5 days. Today I thought I was coming down with something, felt woozy and yucky, and slept most of the day. Also, loss of appetite and diahrrea (sorry). Stomach ache too. Does this sound like side effects?

Also, on day 3, in the evening, I felt it working, i.e., I could tell that smoking wasn't the same. But since then, I haven't noticed any change at all when I smoke. Quit Day is 2 days away, and I am a little nervous. Does it take longer for Chantix to 'kick in' in some people?

Any help would be greatly appreciated. I have smoked for 35+ years, and sooo want to quit. Thanks!
Karenlasvegas :)





All times are GMT -7. The time now is 01:27 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!